# SDR AUS20010666

- Difficulty date: June 24, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Mount
- Part number: 208315905
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE CSD MOUNTING RING MOUNTING BOSSES (5OFF) BROKEN AWAY.
